# SDR NACA2024020500005

- Difficulty date: February 4, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,099 hours, 19,076 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Intermittent
- Location: Lt Eng Hpsov
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG HPSOV EICAS MESSAGE INTERMITTENT. PERFORMED TS IAW FIM 36-20 FT 804. NO DISCREPANCIES NOTED. NO MX OR STATUS MESSAGE NOTED.
